# SDR SWAA2012071705923

- Difficulty date: July 9, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 21,445 hours, 12,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS END CAP DAMAGED AT ROW 1.  REMOVED AND REPLACED END CAP PER MM.
